# SDR 05FDEA01545

- Difficulty date: June 8, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 31,293 hours, 26,899 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INSIDE OF FWD CARGO DOOR CUTOUT ON STRINGER 42R AT FRAME 20A AROUND RIVET BUCKTAIL.  REMOVED CORROSION IAW A310/200 SRM 51-74-10 CHECKED BEFORE AND AFTER THICKNESS IAW A310/200 SRM 51-10-04.  REPAIR IAW EA6-5313-89485, TREATED AREA IAW A310/200 SRM 51-21-10 AND 5123-10.
